Home » Frequently asked Questions on Health » Is prednisolon acetate suspension good after phacoemulsification?

Is prednisolon acetate suspension good after phacoemulsification?

Q: My 65-year-old mother had phacoemulsification in her right eye. She was prescribed Gaticin and Predaetat eye drop. <>But instead of Predaetat eye drop I am giving her Prednisolon Acetate Suspension. Is it same as Predaetat and is there any harm in using it? Also her right eye is red ever since the surgery. Will this be okay within few days? Other than the two eye drops, she is taking Diamox, Ciplox and Combiflam tablets according to the prescription.

A:Predaetat is the brand name of prednisolone acetate EYE DROPS marketed by Allergen. You cannot use Prednisolone Acetate SUSPENSION (it cannot be put into eyes). Even if you were to use prednisolone acetate eye drops (sold under its generic name), you will need to ensure that it is manufactured by reputed company. I think you should stick to Predaetat. 2. Gaticin eye drops contain an antibacterial agent called gatifloxacin. It has lately been banned in western countries for unacceptable side effects. Ciprofloxacin belongs to the same group and has similar action. The patient can use Cipro-Cent Eye drops. 3. Ciplox also contains ciprofloxacin for oral use. I am not sure whether the patient needs to use the antibiotic twice: once by mouth and also as eye drops. It is normal for eye to become red after surgery. The redness will go away in few days time.

RELATED FAQ

................... Advertisement ...................

   

FAQ

ASK OUR EXPERTS

Using 0 of 1024 Possible characters
Choose Topic
-------------------------------- Advertisement -----------------------------------